Brunnian local moves of knots and Vassiliev invariants

Tom 190 / 2006

Akira Yasuhara Fundamenta Mathematicae 190 (2006), 289-297 MSC: Primary 57M25. DOI: 10.4064/fm190-0-11

Streszczenie

K. Habiro gave a neccesary and sufficient condition for knots to have the same Vassiliev invariants in terms of $C_k$-moves. In this paper we give another geometric condition in terms of Brunnian local moves. The proof is simple and self-contained.

Autorzy

  • Akira YasuharaDepartment of Mathematics
    Tokyo Gakugei University
    Nukuikita 4-1-1, Koganei, Tokyo 184-8501, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek